# SDR VNAA0002011

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7178011
- Condition: Failed
- Location: Mlg
- Part time: 12,146 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE CREW EXTENDED THE LANDING GEAR BUT DID NOT RECEIVE A GEAR DOWN INDICATION.  THE CREW DECLARED AN EMERGENCY AND LEVELED OFF AT 100 FEET SO THE TOWER COULD CONFIRM GEAR WAS ACTTUALLY EXTENDED.  AFTER THE TOWER CONFIRMED GEAR WAS EXTENDED FLIGHT 4124 LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-31-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
